# SDR SWAA2015051839788

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 25,623 hours, 15,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
